Im allergic to nsaids and tylenol. I already take fent patches and oxycodone. Just quit dilaudid no helping
2 Jan 2012
I can understand I have problems with drugs such as the nsaids tylenol does not work for me. I have a long history of neuromuscular problems including polio at an earlier age, I have fractured ribs on my left side and problems with my back. I take Opana long acting for pain I found that drugs you mention such as Dilaudid and Fentanyl I have used but due to my muscle mass being too small I can't tolerate Fentanyl I did find that Lidoderm patches which were originally manufactured for shingles pain they reduce the intense pain, the narcotics in general that I've used for the other chronic pain I use do not take away enough of the pain for me to sleep at night so therefore this combination has been better than just the opiates. I wish you the very best. caringsonbj
4 Jan 2012
you need a long acting -extended release drug, MS contin (morphine sufate extended release) is wonderful for pain relief with out getting high, they will start you on 30 mg 2 times a day then move you up to 60 mg if needed thry d , they are much cheaper than Oxycontin and doctors will write them more readily as the massive negative press and pressure from the DEA on dr.s writing xycontin , they are so addictive, expensive and evil spirits are around the moxys will not ever last the month, you will want to gobble gobble if you have never had a craving to get high, you will when you get on oxtcontin 40's or 80's and junkies will kill you to steal your script if thy know you have one.
I know of a family in West Va that got robbed when two junkies hanging out at the pharmacy we tipped off by the clerk about this disaled man getting them, they broke in his house and shot his 16 yer old daughter for 60 pills, so top secrete if you doctor wants to put you on oxycontin, and trust me , give them yo your wife and tell her one in the morning one at nihjy, tske them your her work everyday, take all precautions, I have read 80+ percent of oxycontin legal patients eventually die from overdose, they are rumored to make you sleep walk and take then in your sleep walk,nd you never wake up.. they are evil, they work great if you control them you need the dilaudid type, dilaudid make you feel like crap unless yo shoot them up, you do not need t main line them, just muscle pop them , crush up 1 #4 and put in table spoon (larger than regular spoon, draw up 1/2 cc of water that is as hot as you tap wik be on full hot, them place spoon over a bic lighter and heat tll it boills therby killy any nad hitch hikers ( bacteriaetc), you must dissolve all solids, so slowlyy heating up, pace a smal bit of cotto rolled between thr thumb and forefinger tightly and draw up into the syring, junkies then find a veinm you get very high that way, i stab my thigh muscle, using a 1cc insulin syrimge let it cool down, they work ver y good, they were developed for IV drip administration, eating dilaudid is like lighting your 20 dollar cigar with a 100 dollar bill for some time or , go witj rug for break through pain , but it really does not work as good as oxycodone 15, stay away from lortab, and percs, the tylenol will obliterate your liver and kidneys
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... 50 mg of fentanyl and 6 mgs of dilauded every 4 hrs. Pain got better. But now im back having lots of pain. Worked real hard in pt this week too. ...
2 answers • 20 Aug 2011
Knee Joint Replacement - In 2 weeks (Sept, 2011), I will be having Total Knee Replace. I have read that a lot of people are getting bad back pain ...
1 answer • 29 Aug 2011
I can only bend knee back 85 degrees and stretch leg at 12. Its supposed to be 110 and 0. I feel like im not doing good enough. I go to p.t and do my ...
1 answer • 30 Sep 2011
I was taking 5 four mg dilaudid and 25 mgs fentanyl patch after knee replacement surg. I have another bone on bone knee and fibromy.. so he increased ...
1 answer • 12 Oct 2011
... Knee replacement surgery 3 months ago) and have been puking since sat... It looks like bile to me and my stomach is killing me..Does anyone know ...
3 answers • 27 Feb 2012